# SDR IPXA2019070844199

- Difficulty date: July 7, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 53,953 hours, 17,311 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L-1 DOOR INSIDE HANDLE BUMPER BROKEN OUT OF PANEL (PANEL CRACKED AROUND BUMPER).  ITEM DEFERRED REF 25-20-25-20-01.  **SUPPLEMENTAL SDR** COMPLETED PERMANENT REPAIR OF DAMAGE TO L1 DOOR INTERIOR HANDLE PANEL REF AMM 25-00-00-801. IS A MINOR REPAIR. REINSTALLED IAW AMM 52-12-02. OPS CK NORMAL. THIS CLEARS M675933
